# SDR 4TXA202506130001

- Difficulty date: June 9, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N314XA
- Make and model: Boeing 737484
- Aircraft serial: 25314
- Aircraft time: 66,379 hours, 45,131 cycles
- Engine: Cfmint CFM563C1
- Engine time: 46,657 hours, 42,880 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 6131508
- Condition: Pinched
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FIRE HANDLE ILLUMINATED, AND FIRE BELL RANG LESS THAN 3 SECONDS DURING LEVEL OFF AT 3300 FT. AT THE START OF APPROACH. FOLLOWING QRH, DECLARED EMERGENCY. POWER WAS REDUCED ON #1 ENGINE AND NO FIRE HANDLE WAS PULLED.  INSPECTED #1 ENGINE, NO EVIDENCE OF FIRE. ACCOMPLISHED PNUEMATIC LEAK CHECK, NO LEAKS NOTED. FOUND #1 ENGINE RH THRUST REVERSER PRESSING AGAINST WIRE HARNESS THAT'S MOUNTED TO PRSOV. REPOSITIONED PRSOV AND SECURED WIRE BUNDLE. FIRE LOOP TEST GOOD.
